| Catalog Number |
753713U |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Granuloma (1876); Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
07/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
Event or Problem Description
Per complaint (b)(4), after clinical procedure, patient experienced failure of implant to osseointegrate and infection.